Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

A characterization of cubes and spheres

Seria
Rozprawy Matematyczne tom/nr w serii: 121 wydano: 1974
Zawartość
Warianty tytułu
Abstrakty
EN

Contents
Introduction.................................................................................................................... 5
§ 1. BlSC-subbases..................................................................................................... 6
§ 2. The families D(U) and C(U) and the spaces $X_U$ for a given U.............. 7
§ 3. A lemma on chains in maximal BISC-subbases of continua...................... 9
§ 4. Further properties of the spaces $X_U$.......................................................... 12
§ 5. The Main Lemma.................................................................................................. 14
§ 6. Application to the characterization of several cubes...................................... 16
$ 7. Topological characterization of n-spheres....................................................... 17
References.................................................................................................................... 29
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 121
Liczba stron
29
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CXXI
Daty
wydano
1974
Twórcy
  • Institute of Mathematics Silesian University, Katowice
  • Institute of Mathematics Silesian University, Katowice
Bibliografia
  • [1] J. de Groot, Superextensions and supercompactness, Proc. I Int. Symp. оn extension theory of topological structures and its applications (VEB Deutschen Verlag der Wissensachaften, Berlin 1969), pp. 89-90.
  • [2] J. do Groot and P. S. Schnare, A characterization of products of compact totally ordered spaces, Gen. Topol, and its Appl. 2 (1972), pp. 67-73.
  • [3] J. de Groot, Topological characterisation of metrizable cubes, Hausdorff Gedenkband, Berlin 1972, pp. 209-214.
  • [4] K. Kuratowski, Topologie, II, Monografie Matematyczne, Warszawa, 1961.
  • [5] S. Mardešić and P. Papić, Continuous images of ordered compacta, the Souslin property and dyadic compacta, Glasnik Math., Fiz. i Astr., ser. II, 17 (1962), pp. 3-25.
  • [6] П. Александров и В. Пономарев, О диадических бикомпактах, Fund. Math. 50 (1962), pp. 419-429.
  • [7] P. Н. Doyle and J. G. Hocking, A characterisation of Euclidean n-spaces, Mich. Math. J. 7 (1962), pp. 199-200.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-f8695d91-a09c-4cd6-b5d6-12ff4a9bfdda
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.